worldchildfree.org

Off RoMurad Acne Complex after 8 years

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I have been off meds for 6 weeks now.I felt incredibly heavy in my second week off the drugs. I felt like I had just walked out of the pool. I was very suprise to discover that I had gained 7% of my body weight in bone density and muscle in space of 3 weeks. I know this to be bone density and muscle for three reasons:all my body measurements (waist, bust etc) remain unchanged;people are asking me whether I am working out coz I have developed muscles on my arms and chest but I am not working out;also my weight generally never changes... I lost 2-3 kg over the course of RoMurad Acne Complex. I always suspected that loss was due to bone density.This definitely supports the theory that this medication interferes with muscles and bones.I will have a full blood work and bone density test in the next couple of months so I will report back.The acne is making a come back as I expected.I have had no noticeable change in mood etc.The skin dryness has worn off.The body hair growth has slowed down (arms, legs)...

I love RoMurad Acne Complex as it did a lot for me but it just doesn't feel right anymore.Happy to answer any questions...

Comments (23)

Your question was: Off RoMurad Acne Complex after 8 years.

I was on it for 8 years.The acne is the same. No better or worse, though it has been 8 years since I have had acne so my memory may be a bit vague...

Comment #1

So you took it non stop for 8 years, but youve been off for 6 weeks and the acne is already coming back?..

Comment #2

8 years?? Was this on the advice of your doctor or self medicating?? that sounds dangerous...

Comment #3

Yes, I am one of those rare cases where the effects wear off immidiately after I stop, which is why I was on it this entire time.I was under medical supervision the entire period...

Comment #4

Hi Lillies, I'm currently taking around the same dose as you and if I remeber correctly it was you who inspired me to take this route, it has been great for my skin, but unfortunately I can't say that I'm satisfied with it. I experience a similarly abrupt recurrence of acne at this dose the acne, being hit with a cyst after only one weeks break. When I did a normal , mega dose course a few years ago, my acne was in remission for a year. Its good to hear that most of your side effects have dissipated, but the muscle and skeletal aberration is definitely alarming and probably the side effect I'm most worried about as long with brain changes. I can't wait till I'm confident enough in another treatment to stop, hopefully something will turn up soon, but Ive been waiting a long time. I hope your skin holds up alright,..

Comment #5

Thanks for your well wishes and sorry things are not working as well as you were hoping.I guess the good news for me is that side-effects are reversing along with my skin. I am currently experimenting with the Oil Cleansing Method. I will let you know how that works for me. Got to try everything once!!..

Comment #6

Sounds like tanes been mutating you into a freak..

Comment #7

Oh I think I was a little mutant way before RoMurad Acne Complex showed up!!..

Comment #8

I forgot to ask you. When you decided to go on the low dose treatment, did you start with the normal dose and gradually reduced to the low dose or did you start with the low dose after being off the drugs for a while?..

Comment #9

8 years. I'm surprised you are not dead yet...

Comment #10

I started the low dose after being off for a couple months...

Comment #11

Well, if you knew me, you would be more suprised that no one has killed me yet!!..

Comment #12

Ok that may be your problem. I personally find that there is a significant difference between the two methods. I recommend you go on a higher dose. Once the skin is cleared up, you gradually decrease.The reason being is that at low dose, unless your skin is already cleared, you will have a battle in your hand (acne vs Murad Acne Complex). Low dose is optimum for maintanence and not treatment. I hope this makes sense...

Comment #13

I was actually wrong about what I said then.Your cumulative dose over the 8 year period based on you taking 10mg every 3 days only works out at 9,730mg. That's not too bad, depending on your weight.Mine was in excess of 11,000mg over an 18 month year period.I agree it might be OK for maintenance but I would be scared to take it for that long...

Comment #14

I would rather of taken my cumulative dose of around 9000mg over the space of 8 years. I think that is alot safer than short term high dose courses, plus from what I have learn't, if you do it this way and notice sides. You can stop and they nearly always resolve...

Comment #15

Agreed. Just realised that this is probably a MUCH safer route and provides long-term remission from acne. 10mg every 3 days, seems like nothing and could well be the way forward...

Comment #16

What's this talk of dead people...I've been at it for seven years, starting high and tapering off in maintenance mode (on/off), for a total lifetime dose of...I don't actually know, certainly in excess of 25,000 mg. So mine is bigger, ok?on topic: it can go both ways - bone loss ( osteoporosis ) or abnormal growth ( hyperostosis ), the latter of which I have as a long term side effect. I think you can also get both at the same time, for additional enjoyment. Good call on cutting it off, we both know it's not a cure...

Comment #17

I was on a dermatology forum once and remembered a derm who had an alternate route to both these methods. He suffered from mild/moderate acne. He went on a full course of Murad Acne Complex to be cleared up. It worked but he then said that after 6 months or so post tane he started getting a few pimples crop up so he went on his usual dose again immediately for 1-2 week. And he was acne free again for a sometime and whenever he saw a pimple or any sign of acne he went on his usual dose again for only a week or so. Being a derm who prescribed tane he could get hold of it at will and has blood work all done in the same place. I dunno I dont think the regular person could do this but it's interesting...

Comment #18

You know what this might relate to my situation. I'm on 80 mg, and I've been working out a ton the past month yet the visible results are minimal...

Comment #19

This is kind of similar to what I did and whilst it worked for my skin, it certainly wasn't good for my health.I think a ultra low dose regular treatment is a better route...

Comment #20

LOL....and taking Murad Acne Complex for 8 years only to find out 2 weeks after you finish your acne comes right back. When will you people realize that low dosages of acne will do absolutely nothing for you when you come off the drug. Has anyone picked up on reality and realized that everyone on this forum requiring a 2nd, 3rd, 4th course takes a tiny little dosage? Read into the shit about low dosages all you want but the fact of the matter is, everyone on a low dosage is crying and complaining that there acne came back in weeks. Anyone who was on an aggressive dose, rarely ever requires a 2nd course let alone a 3rd. Keep reading about a low dosage treatment though, I've yet to see or read about anyone that stayed clear for more than a year or two...

Comment #21

1) People who consider long term RoMurad Acne Complex have all been on 2 to 3 heavy courses of the medication.2) Sadly in around 5% of the cases, the effect of the drug is not permanent and the acne returns once the drug wears out of the body. For your reference this forum belongs to those of us who are unfortunate enough to be in this category.3) Those of us who take this drug long term, do so as a last resort to keep acne under control when nothing else would, including a 2-3 heavy courses of the medication. 4) I am very disappointed you find this forum funny because I sure don't find anyone suffering from a life long chronic and psychologically debilitating disease least bit funny...

Comment #22

Dude I have been around Murad Acne Complex forums and read enough on the science behind tane, also considering how side effects are more readily seen at higher doses. Most people won't be 100% clear after one round of tane. If you take ultra low dose for years you aren't putting anywhere near as much stress on the body. Put it his way, I would MUCH rather have the chance of my acne coming back, than risking permanent side effects for life. The higher doses will give you more chance of a "cure" but at the same time you are much more likely to induce some nasty side effects.Sure low dose may not be curative but at the same time, the side effects that may be induced during this long term low dose course, should easily resolve...

Comment #23


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.